Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Embedding a $ p$-sphere in a product of $ p$-spheres


Author: Richard Z. Goldstein
Journal: Proc. Amer. Math. Soc. 19 (1968), 621-623
MSC: Primary 57.20
MathSciNet review: 0225331
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Z. Goldstein, Piecewise linear unknotting of 𝑆^{𝑝}×𝑆^{𝑞} in 𝑆^{𝑝+𝑞+1}, Michigan Math. J. 14 (1967), 405–415. MR 0220299
  • [2] André Haefliger, Plongements différentiables dans le domaine stable, Comment. Math. Helv. 37 (1962/1963), 155–176 (French). MR 0157391
  • [3] Michel A. Kervaire and John W. Milnor, On 2-spheres in 4-manifolds, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 1651–1657. MR 0133134
  • [4] E. C. Zeeman, Seminar on combinatorial topology, Inst. Hautes Études Sci. Publ. Math. Paris, (mimeographed), 1963.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0225331-1
Article copyright: © Copyright 1968 American Mathematical Society